spasm larynx, hoarse voice-lost voice range; also had reduction in bone density. I'm just 50 and active; on Nexium 11/2 yrs. Went to doctor-now off Nexium; symptoms much better but not 100%, Can I expect these symptoms to subside? What medicine can replace Nexium without these side affects? What do I do about my bone density?
Hello Domo1. Not certain what drug you might replace the Nexium with. You might contact the manufacturer, explain the severe reaction you had taking the drug, and hopefully, they could lead you to another name/drug. Your pharmacist would also beable to possibly steer you in the right direction. Regards pledge
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2012 • 2 answers
Posted 5 Jan 2016 • 0 answers
Help. Not sure if it's a coincidence or the antabuse.I have a canker sore on my tongue, sore throat?
Posted 13 Mar 2016 • 1 answer
Posted 23 Apr 2017 • 0 answers
Posted 21 Jun 2017 • 0 answers